# SDR 04FDEA01917

- Difficulty date: July 3, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N323FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47811
- Aircraft time: 74,211 hours, 17,263 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC6062520
- Part serial: AA003
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND INBOARD FLAP VANE, UPPER SKIN HAS MULTIPLE AREA OF DENTS AND DELAMINATION.  REMOVED AND REPLACED WITH OVERHAULED VANE RIGHT HAND INBOARD FLAP VANE IAW FEDEX WORKCARD E-8- 5750-7-5002 C PT4.
